On r-Graphs and r-Multihypergraphs with given Maximum Degree

Research output: Contribution to journalArticle

Abstract

It is well-known that if G is a multigraph (that is, a graph with multiple edges), the maximum number of pairwise disjoint edges in G is v(G) and its maximum degree is D(G), then| E(G)|≤ν⌊3D/2⌋. We extend this theorem for r-graphs (that is, families of r-element sets) and for r-multihypergraphs (that is, r-graphs with repeated edges). Several problems remain open.

Original languageEnglish
Pages (from-to)204-212
Number of pages9
JournalJournal of the Australian Mathematical Society
Volume50
Issue number2
DOIs
Publication statusPublished - 1991

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this